# SDR SWAA2025031706274

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 25,664 hours, 12,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP; INTERIOR PAX CABIN ABOVE THE STOW BINS AND EXTERIOR COMMON TO THE AFT SERVICE DOOR <[01]. REPLACED FAULTY M2335 BATTERY PACK AND BATTERY CHARGER AND TESTED PER AMM 33-51-06-960-805 AND AMM 33-51-06-960-806; NO DEFECTS NOTED.; [02] TASK C/W.
